JournalscmhVol. 88, No. 3pp. 759–788

Geometry of orbits of permanents and determinants

  • Shrawan Kumar

    University of North Carolina at Chapel Hill, USA
Geometry of orbits of permanents and determinants cover
Download PDF

Abstract

We prove that the orbit closure of the determinant is not normal. A similar result is obtained for the padded permanent (i.e., the permanent multiplied by a power of a linear form).

Cite this article

Shrawan Kumar, Geometry of orbits of permanents and determinants. Comment. Math. Helv. 88 (2013), no. 3, pp. 759–788

DOI 10.4171/CMH/302